DOI 10.1111/j.1399-3046.2010.01358.x
Prophylactic treatment for hypertension and seizure in a case of allogeneic hematopoietic stem cell transplantation after posterior reversible encephalopathy syndrome.
Аннотация
A six-yr-old boy developed PRES after induction chemotherapy for the relapse of acute lymphoblastic leukemia. Two months after PRES, he underwent BMT from an unrelated HLA-mismatched donor. There were many risk factors for PRES in the BMT including the long-term use of FK506 and methylprednisolone, grade III graft-versus-host disease, thrombotic microangiopathy, and sepsis. Prophylactic treatment for hypertension with nicardipine in conjunction with close monitoring of the magnesium level and the use of valproic acid might be an effective management approach to prevent post-transplant PRES.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.